Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Lie algebras of analytic vector fields and uniqueness in the Cauchy problem for first order partial differential equations


Author: E. C. Zachmanoglou
Journal: Bull. Amer. Math. Soc. 76 (1970), 814-818
MSC (1970): Primary 3501, 3530, 3537, 5736
DOI: https://doi.org/10.1090/S0002-9904-1970-12565-4
MathSciNet review: 0259351
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Hörmander, Linear partial differential operators, Die Grundlehren der math. Wissenschaften, Band 116, Academic Press, New York and Springer-Verlag, Berlin and New York, 1963. MR 28 #4221. MR 248435
  • 2. B. Malgrange, Sur les ouverts convexes par rapport à un opérateur différentiel, C. R. Acad. Sci. Paris 254 (1962), 614-615. MR 27#4101. MR 154150
  • 3. F. Trèves, Linear partial differential equations with constant coefficients: Existence, approximation and regularity of solutions, Gordon and Breach, New York, 1966. MR 37 #557. MR 224958
  • 4. E. C. Zachmanoglou, Uniqueness of the Cauchy problem when the initial surface contains characteristic points, Arch. Rational Mech. Anal. 23 (1966), 317-326. MR 36 #516. MR 217426
  • 5. E. C. Zachmanoglou, Non-uniqueness of the Cauchy problem for linear partial differential equations with variable coefficients, Arch. Rational Mech. Anal. 27 (1967), 373-384. MR 36 #6784. MR 223736
  • 6. E. C. Zachmanoglou, Uniqueness of the Cauchy problem for linear partial differential equations with variable coefficients, Trans. Amer. Math. Soc. 136 (1969), 517-526. MR 39 #620. MR 239263
  • 7. E. C. Zachmanoglou, An application of Holmgren's theorem and convexity with respect to differential operators with flat characteristic cones, Trans. Amer. Math. Soc. 140 (1969), 109-115. MR 240442
  • 8. T. Nagano, Linear differential systems with singularities and an application to transitive Lie algebras, J. Math. Soc. Japan 18 (1966), 398-404. MR 33 #8005. MR 199865

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3501, 3530, 3537, 5736

Retrieve articles in all journals with MSC (1970): 3501, 3530, 3537, 5736


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12565-4

American Mathematical Society